# SDR DALA2023053104377

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 68,615 hours, 22,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EXIT SIGN ON BACK OF OVERHEAD SIGN MISSING NEAR DOOR 3 L/R. CORRECTIVE ACTION: RE-ATTACHED EXIT SIGN NEAR DOOR 3. OPS CK NML. (4745612)
